# SDR ASAA12511522

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,221 hours, 5,158 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK AND INITIAL TAXI, FMC DISAGREE ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED QRH PROCEDURE.  OPS NORMAL.
